Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 24, 2018, 2:15 PM MDT for 7 counties in New Mexico. It took effect at Mar 25, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2018, 2:15 PM MDT (20:15 UTC)
- In effect from
- Mar 25, 2018, 12:00 PM MDT
- Expired
- Mar 25, 2018, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2748 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150 WWUS85 KABQ 242015 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will persist this afternoon and into the early evening along and east of the central mountain chain. Fair to poor overnight humidity recoveries tonight over portions of the Middle Rio Grande Valley and Northeast Highlands and Plains will be followed by stronger winds and drier air Sunday from the Middle Rio Grande Valley across much of eastern New Mexico. NMZ103-104-107-108-250200- /O.UPG.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ /O.NEW.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ /O.CON.KABQ.FW.W.0022.000000T0000Z-180325T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Much of Eastern New Mexico. Critical fire weather conditions will persist until around sunset this evening, then redevelop around midday Sunday and persist into Sunday evening. * 20 FOOT WINDS...South to southwest 15 to 30 mph with gusts to near 40 mph through this evening. Southwest winds 20 to 35 mph with gusts of 40 to 45 mph Sunday afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent through early this evening, and varying from 5 to 13 percent Sunday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-250200- /O.UPG.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ /O.NEW.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Middle Rio Grande Valley- 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Middle Rio Grande Valley. Critical fire weather conditions are expected to develop early Sunday afternoon and persist until around sunset. * 20 FOOT WINDS...South to southwest 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
4 follow-up statements
628 WWUS85 KABQ 250137 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will continue to diminish this evening, but are expected to return on Sunday. Fair to poor overnight humidity recoveries tonight over portions of the Middle Rio Grande Valley and Northeast Highlands and Plains will be followed by stronger winds and drier air Sunday. This will lead to critical fire weather conditions from the Middle Rio Grande Valley across much of eastern New Mexico. NMZ103-104-107-108-251300- /O.EXP.KABQ.FW.W.0022.000000T0000Z-180325T0200Z/ /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * AREA AND TIMING...Areas along and east of the central mountain chain of New Mexico. Critical fire weather conditions will subside this evening, but will then redevelop around midday Sunday and persist into Sunday evening. * 20 FOOT WINDS...Southwest winds 20 to 35 mph with gusts of 40 to 45 mph Sunday afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 13 percent Sunday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. && $$ NMZ106-251300- /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Middle Rio Grande Valley- 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * AREA AND TIMING...Middle Rio Grande Valley. Critical fire weather conditions are expected to develop early Sunday afternoon and persist until around sunset. * 20 FOOT WINDS...South to southwest 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. && $$
372 WWUS85 KABQ 250904 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 304 AM MDT Sun Mar 25 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions return today from the Middle Rio Grande Valley across much of eastern New Mexico. Moderate to high Haines and above normal temperatures will add to the critical conditions this afternoon and early evening. One more day of critical conditions Monday across the Eastern Plains. NMZ104-108-260200- /O.NEW.KABQ.FW.A.0021.180326T1900Z-180327T0200Z/ /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Northeast Plains-East Central Plains- 304 AM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Monday afternoon through Monday evening. * AREA AND TIMING...The eastern Plains of New Mexico. Critical conditions are expected between Noon and 8 PM MDT today. Critical conditions may return Monday afternoon. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts of 40 to 45 mph this afternoon and evening. Southwest 20 to 30 mph with gusts to 40 mph Monday afternoon. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 13 percent this afternoon and early evening. Minimum humidities Monday afternoon and early evening will be 8 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Monday. && $$ NMZ103-106-107-260200- /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains- 304 AM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * AREA AND TIMING...The Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains, and the Northeast Highlands. * 20 FOOT WINDS...Southwest winds 20 to 35 mph with gusts of 40 to 45 mph this afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 14 percent this afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. && $$
288 WWUS85 KABQ 252010 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 210 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TODAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR THE NORTHEAST HIGHLANDS AND PLAINS AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions persist for the rest of this afternoon from the Middle Rio Grande Valley across much of eastern New Mexico. Fair to poor overnight humidity recoveries over much of the northeast and east central tonight will be followed by critical fire weather conditions Monday afternoon. NMZ104-108-260200- /O.UPG.KABQ.FW.A.0021.180326T1900Z-180327T0200Z/ /O.NEW.KABQ.FW.W.0024.180326T1900Z-180327T0200Z/ /O.CON.KABQ.FW.W.0023.000000T0000Z-180326T0200Z/ Northeast Plains-East Central Plains- 210 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 1 PM to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast and East Central Plains. Critical conditions will persist until around sunset then redevelop Monday afternoon. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts of 40 to 45 mph this afternoon and evening. Southwest 20 to 30 mph with gusts to 40 mph Monday afternoon. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 13 percent this afternoon and early evening and from 10 to 15 percent Monday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-260200- /O.NEW.KABQ.FW.W.0024.180326T1900Z-180327T0200Z/ /O.CON.KABQ.FW.W.0023.000000T0000Z-180326T0200Z/ Northeast Highlands- 210 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 1 PM to 8 PM MDT Monday. * AREA AND TIMING...Northeast Highlands. Critical conditions will persist until around sunset, then redevelop Monday afternoon. * 20 FOOT WINDS...Southwest winds 20 to 35 mph with gusts of 40 to 45 mph this afternoon and evening and again Monday afternoon and early evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 14 percent this afternoon and early evening and 10 to 15 percent Monday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-107-260200- /O.CON.KABQ.FW.W.0023.000000T0000Z-180326T0200Z/ Middle Rio Grande Valley-Sandia, Manzano and Gallinas Mountains- 210 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains. Critical fire weather conditions will persist until around sunset. * 20 FOOT WINDS...Southwest winds 20 to 35 mph with gusts of 40 to 45 mph this afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 14 percent this afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
088 WWUS85 KABQ 260201 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 801 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR THE NORTHEAST HIGHLANDS AND PLAINS AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions are subsiding across much of central and eastern New Mexico this evening. However, fair to poor overnight humidity recoveries over much of the northeast and east central tonight will be followed by windy and dry conditions again Monday afternoon. NMZ103-104-108-261300- /O.EXP.KABQ.FW.W.0023.000000T0000Z-180326T0200Z/ /O.CON.KABQ.FW.W.0024.180326T1900Z-180327T0200Z/ Northeast Highlands-Northeast Plains-East Central Plains- 801 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY... * AREA AND TIMING...Northeast highlands, northeast plains, and east central plains of New Mexico. Critical conditions will redevelop Monday afternoon. * 20 FOOT WINDS...Southwest winds 20 to 25 mph with occasional gusts of 35 to 40 mph Monday afternoon and early evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent Monday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Monday. && $$ NMZ106-107-260315- /O.EXP.KABQ.FW.W.0023.000000T0000Z-180326T0200Z/ Middle Rio Grande Valley-Sandia, Manzano and Gallinas Mountains- 801 PM MDT Sun Mar 25 2018 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Critical fire weather conditions are subsiding over central New Mexico this evening. Therefore, the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 24, 10:53 AM MDT, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 24, 10:53 AM MDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1053 AM MDT Sat Mar 24 2018 .AVIATION... 18Z TAF CYCLE Occasional south to southwest winds gusts around 35 kts before 25/02Z as sfc lee trough develops. Increasing southwest winds aloft, mainly south of Interstate 40 where mid to high level moisture also forecast to increase and isolated -shra/tstms to develop aft 23Z with brief mt top obscurations in MVFR cigs/vsbys. This convective activity to diminish aft 25/06Z. && .PREV DISCUSSION...330 AM MDT Sat Mar 24 2018... ...FIRE WEATHER CONCERNS TO RETURN TO EASTERN AREAS DAILY THROUGH MONDAY... .SYNOPSIS... Strong southwest winds and dry conditions will produce fire weather concerns along and east of the central mountain chain daily today through Monday. There is a chance that a weak upper level disturbance will bring light rain showers and thunderstorms to the south central mountains this afternoon, before spreading them east and northeastward across the southeast plains and parts of the east central plains this evening. An upper level low pressure system will then move gradually eastward across New Mexico Monday afternoon through Wednesday with a better chance of rain and snow showers, some with thunder. A back door cold front will undercut the system Monday night through Tuesday, when precipitation should be most widespread. Another upper level trough and back door cold front will cause precipitation chances to persist across north central and eastern areas Wednesday night through Thursday. && .DISCUSSION... IR satellite imagery early this morning depicts a stream of high level moisture associated with the aforementioned upper level disturbance approaching south central NM from the southwest early this morning. The disturbance will move very quickly. Based on satellite imagery, models may be a little too slow breaking out showers and storms across southeast areas this evening. They could begin as early as this afternoon. Given a dry lower atmosphere with high temperatures in the 70s and 80s expected, some cells will produce more in the line of gusty winds than rainfall. The show should be over by late this evening, when the fast-moving disturbance will eject northeastward into the TX panhandle. A broad upper level trough will carve through the Great Basin tonight and Sunday, before shifting eastward across the central Rockies on Monday and Monday night. A closed upper level low pressure system is forecast to form over AZ as the upper trough shifts east of the Great Basin. This upper low will then pass slowly eastward over NM, with showers and a few thunderstorms beginning across western areas as early as Monday afternoon. The Monday night/Tuesday back door cold front will drop temperatures below normal areawide by Tuesday. Snow accumulations will favor the mountains, and especially the vicinity of the northern mountains where several inches is possible. Easterly upslope flow with the front should favor locations east of the continental divide, and especially the eastern plains for precipitation accumulation. Parts of the east could accumulate a half inch of rainfall. The Wednesday night Thursday system doesn't look quite as wet across the east, but it will keep temperatures cool until the end of the week. 44 && .FIRE WEATHER... ...RED FLAG WARNING IN EFFECT TODAY FROM 2 PM TO 8 PM MDT FOR EASTERN NEW MEXICO... ...FIRE WEATHER WATCH IN EFFECT SUNDAY FROM NOON TO 8 PM MDT FOR THE MIDDLE RIO GRANDE VALLEY AND EASTERN NEW MEXICO... Critical fire weather conditions will continue through Monday, mostly for the four eastern zones. Then a break from these critical conditions for the rest of the week. Southwest flow aloft will continue today, but winds will be less and clouds will be more. Even so, there will be enough wind and dry air to generate more critical fire weather condtions across the four eastern zones this afternoon through early evening. An hour or two of critical conditions could also be reached in southern zone 106 and eastern zone 109. A weak disturbance moving into far southern AZ will head northeast today and early tonight across NM. There will be just enough moisture and instability to wring out a few showers and even some thunder across southern zones 107 and 108 this afternoon and early evening. The storm over the Pacific Northwest will move southeast into the Great Basin Sunday. The flow aloft and surface winds will increase Sunday while dewpoints drop, setting the stage for a solid day of critical fire weather conditions from the Middle Rio Grande Valley to the TX border. Adding to the mix will be moderate to high Haines values, above normal temperatures and lots of sunshine to help boost mixing heights. We will issue a Fire Weather Watch for these areas. Another area to watch will be the Northwest and West Central Highlands. Critical conditions could be reached for a couple of hours. A little less instability and only near normal temperatures may be limiting factors. No rest for the weary Monday as the western storm approaches NM. The four eastern zones will be under the gun again with critical fire weather conditions expected. Meanwhile a few showers and thunderstorms will develop Monday afternoon over the western and northern mountains. Finally a break from Tuesday through Friday as the western storm drifts over NM Tuesday and lingers into Wednesday before shifting east. A strong back door cold front will also plow south Monday night across the eastern plains and west into the Rio GRande Valley Tuesday. Much cooler and more moist air will settle over the state with widespread showers, some mountain snow, and isolated thunderstorms Tuesday through Wednesday. There may be another weak disturbance in the northwest flow that could clip NM Thursday. This could bring some showers to the east and snow showers to the North Central Mountains. Thursday will be chilly. Friday will be dry and milder with highs near normal, and not too much wind! CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 2 PM this afternoon to 8 PM MDT this evening for the following zones... NMZ103-104-107-108. Fire Weather Watch from Sunday afternoon through Sunday evening for the following zones... NMZ103-104-106>108. &&
Hazardous weather outlook, Mar 24, 4:06 AM MDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 406 AM MDT Sat Mar 24 2018 NMZ501>540-251200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 406 AM MDT Sat Mar 24 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Red Flag Warning is in effect this afternoon until early evening for the area along and east of the central mountain chain, where low humidities combined with strong winds will create critical fire weather conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday The potential exists for critical fire weather conditions to return to the area along and east of the central mountain chain Sunday and Monday, and also in the middle Rio Grande Valley on Sunday. Monday night through Tuesday night, a few inches of snow accumulation will be possible in the northern mountains with locally around a half foot in the Sangre de Cristos near the Colorado border. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:14 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 10 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.